Alert archive / Illinois / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 23, NWS St. Louis, MO

April 5, 2010Pike County, Missouri; Calhoun County, Greene County, Pike County, Illinois

NWS St. Louis, MO issued this severe thunderstorm warning at Apr 5, 2010, 12:30 PM CDT for Pike County, Missouri; Calhoun County, Greene County, Pike County, Illinois. It was in force for 30 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 5, 2010, 12:30 PM CDT (17:30 UTC)
Expired
Apr 5, 2010, 1:00 PM CDT
In force
30 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Calhoun County, IL, Greene County, IL, Pike County, IL, Pike County, MO

The radar

The St Louis radar (KLSX), 81 km from the middle of the area, began a volume at 17:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 5, 12:36 PM CDTHAIL 0.25Louisiana, MO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 5.5 hours before the alert went out and 207 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2010-04-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2010-04-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 2 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1087 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
2 m²/s²
0-3 km storm-relative helicity
112 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

672 
WUUS53 KLSX 051730
SVRLSX
ILC013-061-149-MOC163-051800-
/O.NEW.KLSX.SV.W.0023.100405T1730Z-100405T1800Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1230 PM CDT MON APR 5 2010

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN CALHOUN COUNTY IN SOUTHWEST ILLINOIS...
  NORTHWESTERN GREENE COUNTY IN SOUTHWEST ILLINOIS...
  SOUTHEASTERN PIKE COUNTY IN WEST CENTRAL ILLINOIS...
  CENTRAL PIKE COUNTY IN NORTHEAST MISSOURI...

* UNTIL 100 PM CDT

* AT 1226 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
  STORM WAS LOCATED NEAR BOWLING GREEN...AND MOVING EAST AT 40 MPH.

* LOCATIONS IMPACTED INCLUDE...
  LOUISIANA...PIKE...CLARKSVILLE...PLEASANT HILL...BELLEVIEW...
  NEBO...BEECREEK...PEARL AND KAMPSVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE
TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

&&

LAT...LON 3951 9057 3929 9057 3930 9121 3948 9121
TIME...MOT...LOC 1730Z 268DEG 35KT 3939 9108
WIND...HAIL <50MPH 1.00IN

$$

BROWNING
2 follow-up statements
300 
WWUS53 KLSX 051749
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1249 PM CDT MON APR 5 2010

ILC013-061-149-MOC163-051800-
/O.CON.KLSX.SV.W.0023.000000T0000Z-100405T1800Z/
CALHOUN IL-GREENE IL-PIKE IL-PIKE MO-
1249 PM CDT MON APR 5 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
GREENE AND NORTHERN CALHOUN COUNTIES IN SOUTHWEST ILLINOIS...AND
SOUTHEASTERN PIKE COUNTY IN WEST CENTRAL ILLINOIS...AND CENTRAL PIKE
COUNTY IN NORTHEAST MISSOURI UNTIL 100 PM CDT...

AT 1247 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
STORM WAS LOCATED NEAR PLEASANT HILL...OR 9 MILES EAST OF
LOUISIANA...MOVING EAST AT 45 MPH.

LOCATIONS IMPACTED INCLUDE...
  BELLEVIEW...NEBO...PEARL...BEECREEK AND KAMPSVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE
TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

&&

LAT...LON 3951 9057 3929 9057 3930 9121 3948 9121
TIME...MOT...LOC 1749Z 259DEG 39KT 3946 9086
WIND...HAIL <50MPH 1.00IN

$$

BROWNING
475 
WWUS53 KLSX 051758
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1258 PM CDT MON APR 5 2010

ILC013-061-149-MOC163-051808-
/O.EXP.KLSX.SV.W.0023.000000T0000Z-100405T1800Z/
CALHOUN IL-GREENE IL-PIKE IL-PIKE MO-
1258 PM CDT MON APR 5 2010

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN GREENE AND
NORTHERN CALHOUN COUNTIES IN SOUTHWEST ILLINOIS...AND SOUTHEASTERN
PIKE COUNTY IN WEST CENTRAL ILLINOIS...AND CENTRAL PIKE COUNTY IN
NORTHEAST MISSOURI HAS EXPIRED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR 
PROPERTY...HOWEVER HAIL UP TO DIME SIZE IS STILL POSSIBLE WITH THIS 
THUNDERSTORM.

LAT...LON 3951 9057 3929 9057 3930 9121 3948 9121
TIME...MOT...LOC 1758Z 259DEG 39KT 3948 9074

$$

BROWNING

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 5, 12:28 PM CDT, 2 minutes earlier.

Area forecast discussion, Apr 5, 12:28 PM CDT, 2 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE ST LOUIS MO
1228 PM CDT MON APR 5 2010

.UPDATE...
/1212 PM CDT MON APR 5 2010/

RATHER COMPLEX SITUATION FOR AREA THIS AFTERNOON. ELEVATED STORMS
CONTINUE TO TRUCK ACROSS NORTHEAST MISSOURI AND INTO WEST CENTRAL
ILLINOIS AT THIS TIME...WHILE ELEVATED STORMS ARE ALSO TRYING TO
FIRE ALONG THE I-44 CORRIDOR OVER MISSOURI FROM STL TO ROLLA.
FORECAST SOUNDINGS INTO EARLY AFTERNOON SUGGEST THAT STORM CLUSTER
NEAR PPQ WILL CONTINUE TO ROLL INTO CENTRAL IL...WHILE ELEVATED
STORMS WILL BE PERCOLATING FROM STL AREA INTO S IL. SVR WX
CONCERN WILL INITIALLY BE HAIL AND WIND WITH ELEVATED STORMS AND
PERHAPS ROTATIING SUPERCELLS....BUT IF STORMS CAN BECOME MORE
SURFACED BASED LOW LEVEL WILL CERTAINLY BE SUPPORTIVE OF A TORNADO THREAT.
MEANWHILE...WILL ALSO BE WATCHING DEVELOPMENT OF INTENSE STORMS
OVER NW MO THAT MAY THREATEN OUR N AREAS LATER THIS AFTERNOON AND
THIS EVENING. SHEAR...INSTABILITY...AND LAPSE RATES PROGGED INTO
THIS AREA ALL SUGGEST A FAIRLY GOOD THREAT OF SUPERCELLS WITH VERY
FAVORABLE TURNING OF LO LVL WINDS AND FAIRLY STEEP MID LEVEL LAPSE
RATES...BOTH SUGGESTING A PRONOUNCED TORNADO AND LARGE HAIL
THREAT. MAIN QUESTION FOR THIS AREA IS EXACTLY WHERE THE AXIS OF
STORMS WILL SET UP...BUT IT CERTAINLY APPEARS THAT OUR N 8
COUNTIES WILL BE UNDER THE GREATEST THREAT.

TRUETT

&&

.DISCUSSION...
/418 AM CDT MON APR 5 2010/

PRIMARY CONCERN WITH THIS FCST PCKG IS POTENTIAL FOR STRONG TO
SEVERE THUNDERSTORMS OVER THE NEXT FEW DAYS.

SFC CDFNT WAS LOCATED NEAR THE I70 CORRIDOR EARLY THIS MORNING WITH
A FEW THUNDERSTORMS JUST AHEAD OF THE FNT IN IN/IL/MO/KS. MARKED
MOISTURE DIFFERENCE NOTED ACROSS THE BDRY WITH DEWPOINTS IN THE 60S
ACROSS CENTRAL AND SRN MO AND IN THE 30S ACROSS SRN IA. BDRY WILL
BEGIN LIFTING NWD TODAY AS A WMFNT...ACTING TO SPREAD THAT MOISTURE
INTO NRN MO/SRN IA AHEAD OF AN APCHG TROF. ELEVATED -TSRA EXPECTED
TO DVLP INVOF THE WMFNT TODAY WITH THE PCPN THREAT SHIFTING NWD WITH
THE FNT AND MCONV ON NOSE OF H85 LLJ. STEADILY INCREASING SBCAPE AND
ROBUST VALUES OF 0-6 KM SHEAR DURING THE AFTN/EVE SUGGEST THAT SEVERE
WEATHER IS POSSIBLE WITH ANY STORMS THAT BECOME SFC BASED ACROSS NRN
MO AND WEST CENTRAL IL. NEXT CHC FOR -TSRA WILL BE TOMORROW
AFTN/EVE INTO WED AS SFC LOW OVER KS LIFTS NEWD AND SENDS A CDFNT
THROUGH THE REGION. CURRENT THINKING IS THAT A LINE OF TSRA WILL
DVLP AHEAD OF THE CDFNT WITH MODEL FCSTS OF CAPE AND SHEAR
SUFFICIENT FOR STRONG TO SEVERE STORMS TO PERSIST ON TUE NIGHT AS
THE LINE MOVES EWD. PCPN WILL END FM W TO E ON WED NIGHT BEHIND
THE CDFNT AS THE UPPER LVL TROF MOVES THROUGH THE CENTRAL CONUS.
TEMPERATURES WILL BE MUCH COOLER BEHIND THE FNT ON WED AND THU.

NO CHANGES PAST 00Z FRI.

KANOFSKY

&&

.AVIATION...
/613 AM CDT MON APR 5 2010/

NEARLY STATIONARY FRONT NOW STRETCHES FROM JUST SOUTH OF JEFFERSON
CITY MISSOURI TO NEAR BELLEVILLE ILLINOIS. ALL TERMINALS ARE NORTH
OF THE BOUNDARY AND WIND IS LIGHT AND GENERALLY OUT OF THE EAST-
NORTHEAST. RENEWED ELEVATED CONVECTION FIRING ACROSS EASTERN
KANSAS WILL LIKELY STAY NORTH AND WEST OF THE TERMINALS THIS
MORNING. QUESTION BECOMES CENTERED AROUND HOW CAPPED THE
ATMOSPHERE CAN BECOME THIS AFTERNOON AS SURFACE BOUNDARY BEGINS
TO LIFT BACK NORTH AS A WARM FRONT. MODEL SOUNDINGS SUGGEST LITTLE
IF ANY CIN WILL BE LEFT AFTER 18Z...WITH ENOUGH INSTABILITY AND
SHEAR IN THE ATMOSPHERE TO SUPPORT THUNDERSTORM DEVELOPMENT ALONG
AND AHEAD OF THE ADVANCING WARM FRONT. DUE TO THE UNCERTAINTY I
DECIDED TO ONLY INCLUDE VCSH WITH A CB CLOUD GROUP AT KUIN AND
KSUS. WIND TO BECOME SOUTHERLY WITH FROPA AND SOME GUSTS ABOVE 20
KTS WILL BE POSSIBLE THIS AFTERNOON.

SPECIFICS FOR KSTL...

STATIONARY FRONT CURRENTLY SITTING JUST SOUTH OF THE TERMINAL WITH
CHAOTIC/VARIABLE SURFACE WIND ACROSS METRO AREA. AS STATED
ABOVE...THERE IS A CHANCE THAT THUNDERSTORMS WILL DEVELOP THIS
AFTERNOON ALONG THE FRONT AS IT LIFTS BACK NORTH. THIS WOULD
LIKELY OCCUR BETWEEN 17Z AND 00Z IF THE CAP IS NOT STRONG ENOUGH
TO SUPPRESS CONVECTION. DUE TO THE UNCERTAINTY HAVE ONLY INCLUDED A
VCSH AND CB CLOUD GROUP AT THIS TIME. WIND TO BECOME SOUTHERLY
WITH FROPA WITH WIND GUSTS ABOVE 20 KTS POSSIBLE THIS AFTERNOON
AND AGAIN BY LATE TUESDAY MORNING.

CVKING

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Apr 5, 4:54 AM CDT, 7 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
454 AM CDT MON APR 5 2010

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-061200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
454 AM CDT MON APR 5 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS ALONG AND NORTH OF INTERSTATE
70. SOME OF THE STORMS COULD BECOME SEVERE AND BE CAPABLE OF
PRODUCING LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES.

MODERATE FLOODING IS OCCURRING ALONG PARTS OF THE MISSISSIPPI
RIVER. PLEASE SEE THE APPROPRIATE FLOOD STATEMENTS FOR DETAILS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORMS ARE LIKELY TUESDAY NIGHT AND WEDNESDAY. SOME OF THE
THUNDERSTORMS COULD BECOME SEVERE.

STRONG SOUTHERLY WINDS WITH GUSTS UP TO 30 MPH ARE EXPECTED ON
TUESDAY AFTERNOON.

MODERATE FLOODING WILL CONTINUE ALONG PARTS OF THE MISSISSIPPI
RIVER. PLEASE SEE THE APPROPRIATE FLOOD STATEMENTS FOR DETAILS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE THIS AFTERNOON AND TONIGHT.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

KANOFSKY

In the hours before

Special weather statement, Apr 5, 11:53 AM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1153 AM CDT MON APR 5 2010

MOZ035-036-051745-
PIKE MO-RALLS MO-
1153 AM CDT MON APR 5 2010

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN RALLS AND CENTRAL PIKE
COUNTIES IN NORTHEAST MISSOURI UNTIL 1245 PM CDT...

AT 1151 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 6 MILES NORTHWEST OF VANDALIA...MOVING EAST AT
40 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  BOWLING GREEN...
  LOUISIANA...
  SPENCERBURG...
  CURRYVILLE...
  CLARKSVILLE...
  ST. CLEMENT...
  CYRENE...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

CARNEY

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 4, 7:16 PM CDTTornado WarningLSXAudrain, Boone, Monroe44 min
Apr 4, 7:55 PM CDTTornado WarningLSXAudrain, Monroe, Ralls35 min
Apr 4, 8:19 PM CDTTornado WarningLSXLincoln, Pike41 min
Apr 4, 8:23 PM CDTSevere Thunderstorm WarningLSXAudrain, Boone37 min
Apr 4, 8:43 PM CDTSevere Thunderstorm WarningLSXAudrain, Boone, Callaway47 min
Apr 4, 8:55 PM CDTTornado WarningLSXLincoln, Pike35 min
Apr 4, 8:57 PM CDTTornado WarningLSXAudrain, Montgomery33 min
Apr 4, 9:29 PM CDTSevere Thunderstorm WarningLSXAudrain, Boone, Callaway46 min
Apr 4, 9:56 PM CDTSevere Thunderstorm WarningLSXBoone, Callaway34 min
Apr 4, 10:03 PM CDTSevere Thunderstorm WarningLSXLincoln, Montgomery, Warren42 min
Apr 4, 10:18 PM CDTSevere Thunderstorm WarningLSXCallaway27 min
Apr 4, 10:41 PM CDTSevere Thunderstorm WarningLSXLincoln, Saint Charles, Warren34 min
Apr 4, 11:25 PM CDTSevere Thunderstorm WarningLSXSaint Charles, Saint Louis, City of Saint Louis35 min
Apr 5, 11:59 AM CDTSevere Thunderstorm WarningLSXPike, Ralls31 min
Apr 4, 8:34 PM CDTSevere Thunderstorm WarningLSXAdams, Brown, Pike26 min
Apr 4, 8:58 PM CDTSevere Thunderstorm WarningLSXPike32 min
Apr 4, 9:22 PM CDTSevere Thunderstorm WarningLSXGreene, Jersey38 min
Apr 4, 9:38 PM CDTTornado WarningLSXGreene, Jersey26 min
Apr 4, 9:50 PM CDTSevere Thunderstorm WarningLSXGreene, Pike40 min
Apr 4, 9:55 PM CDTTornado WarningLSXMacoupin35 min
Apr 4, 10:16 PM CDTTornado WarningLSXGreene, Macoupin29 min
Apr 4, 10:30 PM CDTSevere Thunderstorm WarningLSXBond, Macoupin, Montgomery45 min
Apr 4, 10:35 PM CDTTornado WarningLSXMacoupin40 min
Apr 4, 10:48 PM CDTTornado WarningLSXMacoupin, Montgomery42 min
Apr 4, 11:13 PM CDTTornado WarningLSXJersey, Macoupin32 min
Apr 4, 11:29 PM CDTTornado WarningLSXMontgomery46 min
Apr 4, 11:51 PM CDTTornado WarningLSXFayette, Montgomery39 min
Apr 4, 11:54 PM CDTSevere Thunderstorm WarningLSXMadison36 min
Apr 5, 2:50 PM CDTSevere Thunderstorm WarningLSXMacoupin, Madison, Montgomery40 min
Apr 5, 3:28 PM CDTSevere Thunderstorm WarningLSXMacoupin, Montgomery47 min
Apr 5, 4:07 PM CDTAreal Flood AdvisoryLSXMontgomery4 hr
Apr 5, 4:16 PM CDTTornado WarningLSXFayette, Montgomery32 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2010Severe Thunderstorm Warnings in Missouri, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.